# SDR FDEA201107303035

- Difficulty date: July 30, 2011
- Submitted: August 1, 2011
- Operation: Air carrier
- Aircraft: N241FE
- Make and model: Boeing 727277
- Aircraft serial: 20979
- Aircraft time: 55,461 hours, 42,667 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Flex Hose
- Condition: Leaking
- Location: Hyd System
- Stage of operation: TO
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: C

## Discrepancy

AT ABOUT 60-70 KNOTS ON TAKEOFF ROLL S/O CALLED A-SYS HYD QTY WAS ZERO.  REJECTED TAKEOFF.  PRESSURE ON A SYS WAS NORMAL UNTIL THE RUNWAY CLEARED, THEN LOST HYD PRESSURE.  STOPPED ACFT AND SHUTDOWN ENGINES.  FOUND A SYS HYD FLEX HOSE FROM THE A SYS HYD MODULE TO THE A SYS HYD PRESS TRANSMIT LEAKING.   PART NIS INSTALLED SUITABLE HYD FLEX HOSE IAW EA7-2910-153924.  SERVICED A SYS HYD CREW RAN  ENGINES TO BLEED ALL AIR.  RESERVICE HYD SYS.  ACFT OK FOR SERVICE.  INSTALLED TEMP HOSE, PN 171141-4CR-0202.
